# SDR AALA201610199014

- Difficulty date: September 21, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON SEAT TRACK AT Y765 BETWEEN FR 12 AND FR24.  REPLACED SEAT TRACK PER SRM 51-72-11.
